# SDR DALA2015091005543

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING TE FLAP VANE HAS WEAR ON THE REPAIR DOUBLER.  REPAIRED IAW SRM 57-03D, PAR II.
